# SDR CA960712108

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 487155
- Condition: Intermitent
- Location: Gear Selector
- Part time: 8,266 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SOLENOID WAS FUNCTIONING ON AN INTERMITTENT BASIS. THE PROBLEM WAS TRACED TO A GUMMY DEPOSIT FOUND IN THE TIGHT TOLERANCE AREA OF THE SLIDING PARTS. IT LEAD TO A BENDING OF THE SOLENOID PLUNGER. THE PART WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
